# SDR COMA0560510

- Difficulty date: September 19, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 20,276 hours, 19,489 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5795- LEFT ENGINE REVERSER UNLOCK CAUTION.  DEFERRED MAINTENANCE ON T/R PER MEL.
